Karamata theorem for regularly log-periodic functions

  • V. V. Buldygin Нац. техн. ун-т Украины „КПИ”, Киев
  • V. V. Pavlenkov Нац. техн. ун-т Украины „КПИ”, Киев

Abstract

We generalize the Karamata theorem on the asymptotic behavior of integrals with variable limits to the class of regularly log-periodic functions.
Published
25.11.2012
How to Cite
BuldyginV. V., and PavlenkovV. V. “Karamata Theorem for Regularly Log-Periodic Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 11, Nov. 2012, pp. 1443-6, http://umj.imath.kiev.ua/index.php/umj/article/view/2672.
Section
Research articles